View Single Post
Old 04-28-2004, 10:23 PM   #1
lisar2003 lisar2003 is offline
Junior Member
 
Join Date: Jun 2003
Location: Powderly, KY. USA
Posts: 15
lisar2003 HB User
Question Wellbutrin worries

HI All,

The other day my mother said that she say a commercial on TV, it was a lawyers site, saying that if anyone is taking Wellbutrin to call this number, which she didn't get, because supposedly Wellbutrin has caused Parkinson's Disease or it can cause it. This has gotten me really scared because I have been on this stuff for 8 yrs. and it has been really good for me, but I amd now trying to take Effexor XR with it and I'm cutting down on the Wellbutrin so I can just take the Effexor. I am also on Klonopin for anxiety which I find that Wellbutrin does cause me to get more anxious but the Klonopin does help with that. The only reason that I have been staying on the Wellbutrin is because of the weight gain issues and decreased sex drive. So now I'm taking a chance on the Effexor XR not making me gain weight and decreasing my sex drive. The doctor told me that it could affect my sex drive but it shouldn't make me gain any weight. I asked him if it would be alright if I could take prescription diet pills if I did gain weight and he said that it would be ok just as long as I took them for a short time and then go off of them. If anyone knows anything about this please respond to anything I have mentioned here.
Also, since I've been on the Effexor I'm having what it seems like sinus h/a's and I'm clinching my jaws and I feel spacey. Is this normal for now and will it pass? Thanks